MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER SHAFT T15 250MM LONG; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STARDRIVE SCREWDRIVER SHAFT T15 250MM LONG; SCREWDRIVERS
Model Number 03.100.045
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is jnj representative.Without a lot number, the device history records review could not be completed as no product was received.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Investigation summary: customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the image(s) provided.The image(s) was reviewed, and the complaint condition could be confirmed as the device appears to be worn and twisted.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot: a manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the stardrive screwdriver shaft was stripped.Procedure and patient outcome were unknown.This complaint involves two (2) devices.This report involves one (1) stardrive screwdriver shaft t15 250mm long.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: investigation summary: investigation flow: damage.Visual inspection: the stardrive screwdriver shaft t15 250mm long (part #: 03.100.045, lot #: 10l5211) was received at us cq.Upon visual inspection, the stardrive tip of the device was worn and rounded.No other issue or damage was observed.Device failure/defect is identified.Document/specification review: no design issues or discrepancies were identified.The complaint is confirmed.Investigation conclusion: this complaint is confirmed as the distal tip of the stardrive was found to be rounded and worn out.This failure mode is an indication of the end of life of the device due to usage as per windchill document.Further investigation for the reported complaint device is not required.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.However, during the manufacturing record evaluation, an nc was generated for etch clarity and correctness.Parts that did not meet specification were scrapped.This non-conformance is not relevant to this complaint condition of stripped.Based on the investigation findings, it has been determined that no corrective and/or preventive action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: a manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.,part # 03.100.045 jabil part # 03.100m045.Synthes lot # 10l5211.Supplier lot # 10l5211.Release to warehouse date: dec 04, 2019.Supplier: jabil - (b)(4).Nc was generated for etch clarity and correctness.Parts that di did not meet specification were scrapped.This non-conformance is not relevant to the complaint condition of stripped.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STARDRIVE SCREWDRIVER SHAFT T15 250MM LONG
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11217544
Report Number2939274-2021-00422
Device Sequence Number2994237
Product Code HXX
UDI-Device Identifier10886982070944
UDI-Public(01)10886982070944
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.100.045
Device Catalogue Number03.100.045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2021
Initial Date Received by Manufacturer 12/30/2020
Supplement Date Received by Manufacturer01/21/2021
Initial Report FDA Received Date01/22/2021
Supplement Report FDA Received Date02/09/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STARDRIVE SCREWDRIVER SHAFT T15 250MM LONG